# SDR QXEA200700105

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 13,398 hours, 9,710 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Concentrator
- Part number: 8221310002
- Part serial: NRTX
- Condition: Malfunctioned
- Part time: 9,782 hours, 6,868 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL- FLIGHT 4202 RECEIVED A ELEVATOR SPLIT CAUTION MESSAGE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  THE AIRCRAFT WAS FERRIED TO DENVER WHERE THE NR 1 DATA CONCENTRATOR WAS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
